# SDR SWAA2018042321346

- Difficulty date: March 15, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 147A1047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT BS 947, LBL 12. WL 178.  REPAIRED THE FRAME IAW SRM.
